# SDR XV6A2011070100011

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N745VA
- Make and model: Boeing 737-400
- Aircraft serial: 24271
- Aircraft time: 59,589 hours, 39,107 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Condition: Leaking
- Location: Spoiler
- Part time: 123,456 hours, 123,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK:  LOSS OF SYSTEM "A" HYDRAULIC FLUID.  FOUND SEALS LEAKING AT NR 6 SPOILER ACTUATOR.  O-RINGS (P/N NAS1612-12) REPLACED IAW BOEING CMM 27-60-41.  LEAK AND OPS CHECK NORMAL.  NOTE:  PART IS "ON CONDITION" THEREFORE TIMES AND CYCLES ARE NOT TRACKED.
